# SDR ASAA2016070817311

- Difficulty date: July 8, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 36,917 hours, 11,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200051801
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS MISSING ON FWD SIDE OF CENTER AISLE OVERHEAD EMERGENCY EXIT SIGN AT ROW 16/17.  ACFT GROUNDED.  INSTALLED NEW LENS & VERIFIED OPERATION OF OVERHEAD EXIT LIGHTS IAW AMM 33-51-00. OPS CHECKED GOOD.
